Alert archive / New Mexico / High Wind Warnings in 2019
High Wind Warning 3, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Feb 10, 2019, 2:24 PM MST for Otero County, New Mexico. It took effect at Feb 11, 2019, 9:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2019, 2:24 PM MST (21:24 UTC)
- In effect from
- Feb 11, 2019, 9:00 AM MST
- Expired
- Feb 11, 2019, 4:13 PM MST
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 63 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2688 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
768 WWUS74 KEPZ 102124 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 224 PM MST Sun Feb 10 2019 ...Strong winds return to the region on Monday... .An approaching upper level storm system will combine with a deep surface low over southeast Colorado to give us strong winds starting late Monday morning. The strongest winds will be in the Sacramento Mountains, where they could see winds of 35 to 45 mph with gust to 60 mph. In most of the lowlands we will see a little slower winds of 25 to 35 mph with gust to 45 mph. The winds will be strong by late morning and will begin to slow by early evening. Some areas of patchy blowing dust will be possible, especially in the dust prone regions along Interstate 10 west of Las Cruces. NMZ414>416-110700- /O.NEW.KEPZ.HW.W.0003.190211T1600Z-190212T0200Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 224 PM MST Sun Feb 10 2019 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 7 PM MST MONDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a High Wind Warning, which is in effect from 9 AM to 7 PM MST Monday. * TIMING...Wind will be increasing through the morning hours, before reaching their peak in the early afternoon. Winds will begin to slow in the early evening hours. * WINDS...We will see winds of 35 to 45 mph with gusts to 60 mph. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, especially near mountain passes and along north/south running roads. In addition the strong winds could cause some minor property damage, including damage to shingles and small tree branches broken off. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ402-403-407>413-417-TXZ418>424-110700- /O.NEW.KEPZ.WI.Y.0005.190211T1600Z-190212T0200Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Mimbres Basin-Eastern Black Range Foothills- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 224 PM MST Sun Feb 10 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST MONDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from 9 AM to 7 PM MST Monday. * TIMING...Wind will be increasing through the morning hours, before reaching their peak in the early afternoon. Winds will begin to slow in the early evening hours. * WINDS...We will see winds of 25 to 35 mph with gusts to 45 mph. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, along north/south running roads. In addition the strong winds could areas of patchy blowing dust, especially in the dust prone regions along Interstate 10 west of Las Cruces. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
3 follow-up statements
251 WWUS74 KEPZ 110605 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 1105 PM MST Sun Feb 10 2019 ...Strong and gusty winds return to the region on Monday... .An approaching upper-level storm system will combine with a deep surface low over southeast Colorado to give us strong winds starting late morning on Monday. The strongest winds will be in the Sacramento Mountains, where they could see winds of 35 to 45 mph with gust to 60 mph. Across the lowlands westerly winds of 25 to 35 mph with gust to 45 mph are expected. The winds will increase by late morning, be strongest around mid-day, and will begin to slow by early evening. Some areas of patchy blowing dust will be possible, especially in the dust prone regions along Interstate 10 west of Las Cruces. NMZ414>416-111500- /O.CON.KEPZ.HW.W.0003.190211T1600Z-190212T0200Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 1105 PM MST Sun Feb 10 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM MST MONDAY... * TIMING...Wind will increase in the early morning hours, and will further strengthen by late morning, before reaching their peak in the early afternoon hours. Winds will begin to slow in the early evening hours. * WINDS...We will see winds of 35 to 45 mph with gusts to 60 mph. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, especially near mountain passes and along north/south running roads. In addition the strong winds could cause some minor property damage, including damage to shingles and small tree branches broken off. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ402-403-407>413-417-TXZ418>424-111500- /O.CON.KEPZ.WI.Y.0005.190211T1600Z-190212T0200Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Mimbres Basin-Eastern Black Range Foothills- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 1105 PM MST Sun Feb 10 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST MONDAY... * TIMING...Wind will be increasing through the morning hours, before reaching their peak in the early afternoon. Winds will begin to slow in the early evening hours. * WINDS...We will see winds of 25 to 35 mph with gusts to 45 mph. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, along north/south running roads. In addition the strong winds could areas of patchy blowing dust, especially in the dust prone regions along Interstate 10 west of Las Cruces. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Bird
180 WWUS74 KEPZ 111355 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 655 AM MST Mon Feb 11 2019 ...Strong and gusty winds return to the region later this morning... .An approaching upper-level storm system over eastern Arizona will combine with a developing surface low over southeast Colorado to give us strong winds starting late this morning. The strongest winds will be in the Sacramento Mountains, where they could see winds of 35 to 45 mph with gust to 60 mph. Across the lowlands westerly winds of 25 to 35 mph with gust to 45 mph are expected. The winds will increase by late morning, be strongest around mid- day, and will begin to slow by late afternoon and early evening. Some areas of patchy blowing dust will be possible, especially in the dust prone regions along Interstate 10 west of Las Cruces. NMZ414>416-112300- /O.CON.KEPZ.HW.W.0003.190211T1600Z-190212T0200Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 655 AM MST Mon Feb 11 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...Wind will increase through this morning, before reaching their peak in the early afternoon hours. Winds will begin to slow late afternoon and early evening. * WINDS...We will see winds of 35 to 45 mph with gusts to 60 mph. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, especially near mountain passes and along north/south running roads. In addition the strong winds could cause some minor property damage, including damage to shingles and small tree branches broken off. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ402-403-407>413-417-TXZ418>424-112300- /O.CON.KEPZ.WI.Y.0005.190211T1600Z-190212T0200Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Mimbres Basin-Eastern Black Range Foothills- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 655 AM MST Mon Feb 11 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...Wind will increase through this morning, before reaching their peak in the early afternoon hours. Winds will begin to slow late afternoon and early evening. * WINDS...We will see winds of 25 to 35 mph with gusts to 45 mph. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions, along north/south running roads. In addition the strong winds could produce areas of patchy blowing dust, especially in the dust prone regions along Interstate 10 west of Las Cruces. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Hefner
895 WWUS74 KEPZ 112313 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 413 PM MST Mon Feb 11 2019 ...Strong and gusty winds to diminish by this evening... .As an upper level trough departs the area, west to northwest winds of 25 to 35 mph with gusts 40 to 45 mph will slowly decrease through around sunset, then quickly diminish thereafter. NMZ414>416-120100- /O.CAN.KEPZ.HW.W.0003.000000T0000Z-190212T0200Z/ /O.EXB.KEPZ.WI.Y.0005.000000T0000Z-190212T0100Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 413 PM MST Mon Feb 11 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect until 6 PM MST this evening. This replaces the High Wind Warning that was previously in effect. * TIMING...Wind will slowly diminish through the remainder of the daylight hours, then quickly drop off after sunset. * WINDS...Winds of 25 to 35 mph with gusts to 45 mph. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402-403-407>413-417-TXZ418>424-120100- /O.EXT.KEPZ.WI.Y.0005.000000T0000Z-190212T0100Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Mimbres Basin-Eastern Black Range Foothills- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 413 PM MST Mon Feb 11 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS EVENING... * TIMING...Wind will slowly diminish through the remainder of the daylight hours, then quickly drop off after sunset. * WINDS...West to northwest winds 25 to 35 mph with gusts around 45 mph. * IMPACTS...Drivers of high profile vehicles should be cautious of difficult driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Hardiman
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Feb 10, 2:05 PM MST, 19 minutes earlier.
Area forecast discussion, Feb 10, 2:05 PM MST, 19 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
205 PM MST Sun Feb 10 2019
.SYNOPSIS...
We will see a very windy day on Monday, under mostly clear skies,
and we could see some patchy blowing dust. For Tuesday and
Wednesday, we will be dry, with our temperatures running a few
degrees below average. Then on Thursday we will see another round
of strong afternoon winds and blowing dusts. Our high temperatures
on Thursday and continuing into the weekend will run around 5
degrees above average, despite partly to mostly cloudy skies.
&&
.DISCUSSION...
As we move further into February, it should not be a surprise to
many that we will begin to see an increase in our windy and dusty
afternoons and tomorrow will be just that. Model runs from several
days ago were keeping Monday's winds just below advisory levels
(25 to 35 mph), but all the models have been trending winds higher
over the last couple of days. The timing of the upper level
trough, though still not ideal, has gotten better over the last 24
hours. Also, I had been thinking we would see some decent cloud
cover on Monday, but now it looks more likely that we will see
lots of clear skies by late Monday morning allowing for good
mixing of the strong winds aloft. The winds on Monday may start
and end a little earlier, but it does look like we will see
advisory level winds in the lowlands (except near the Arizona
border) and we will see high wind warning level winds (35 to 45
mph) in the Sacramento Mountains. And of course with those wind
speeds, we will see patchy areas of blowing dust.
For Tuesday and Wednesday we will have an upper level short wave
ridge move across the area. Despite the ridge aloft, our afternoon
high temperatures will run a few degrees below average. Our
temperatures won't get back above average until Thursday, as
another upper level storm system approaches the region. This
second system will track a little further to the north than
tomorrow's system, but it will have more moisture to work with, so
most locations will see at least a slight chance for
precipitation. The snow levels at the end of next week will be
high, around 9,000+ feet, so most of the precipitation will fall
as rain, even in the mountains. In addition to the rain chances we
will see more strong winds on Thursday. Previous model runs had
us very windy, but the last couple of runs have slowly trended
those numbers lower. Right now wind speeds are more in the
advisory level than the high wind warning level they were a day or
so ago. For Friday through Sunday we will see another upper level
short wave ridge move across the region which will help keep our
high temperatures running 5 to 7 degrees above average. We will
continue to see a slight chance for rain mainly in the Gila region
next weekend.
&&
.AVIATION...Valid 11/00Z-12/00Z...
Mostly VFR conditions expected thru the period. Breezy southwest
winds decrease after sunset around 1Z, but remain around 10 to 15
kts overnight from the west. The approach of an upper trough and
associated frontal passage tonight brings some showers, and strong
west winds after 17Z with speeds between 20 to 30 kts. This will
also allow the possibility of patchy blowing dust after 18Z in
portions of the lowlands leading to MVFR conds with VIS to 3SM.
&&
.FIRE WEATHER...
Upper level trough moves in tomorrow bringing a chance of rain for
the lowlands and snow in the mountains, along with windy conditions.
Wind speeds between 25 to 35 mph will be possible along with gusts
to 50 mph from the west. A mostly westerly flow will set afterwards
leading to a very slow rise in temperatures over the next several
days to above normal by next Thursday. Minimum relative humidity
will be on a downward trend as current mid-20 values drop to the mid
and lower teens by Tuesday. Strong winds and low humidity will lead
to elevated fire weather conditions in portions of Sierra county
tomorrow for a short period of time. Next Thursday comes the next
upper trough bringing more strong winds. However, min RH values
should be in the 30s which will inhibit the development of critical
fire weather over the region.
Ventilation rates will be very good to excellent tomorrow, before
deteriorating on Tuesday due to a lack of strong 20-foot winds.
However, they are expected to improve for the rest of the week into
the good category.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 39 58 31 59 / 10 0 0 0
Sierra Blanca 39 59 26 58 / 10 0 0 0
Las Cruces 35 56 26 58 / 10 0 0 0
Alamogordo 35 56 25 59 / 10 0 0 0
Cloudcroft 23 36 16 40 / 10 10 0 0
Truth or Consequences 32 53 25 57 / 10 0 0 0
Silver City 32 45 24 52 / 10 10 0 0
Deming 33 54 22 58 / 10 0 0 0
Lordsburg 33 52 23 58 / 10 0 0 0
West El Paso Metro 39 57 32 59 / 10 0 0 0
Dell City 35 59 25 62 / 10 0 0 0
Fort Hancock 40 62 29 64 / 10 0 0 0
Loma Linda 38 55 28 54 / 10 0 0 0
Fabens 39 60 29 61 / 10 0 0 0
Santa Teresa 35 57 26 58 / 10 0 0 0
White Sands HQ 37 56 31 58 / 10 0 0 0
Jornada Range 32 56 24 58 / 10 0 0 0
Hatch 33 56 23 59 / 10 0 0 0
Columbus 36 57 27 59 / 10 0 0 0
Orogrande 35 56 25 58 / 10 0 0 0
Mayhill 32 45 23 53 / 10 10 0 0
Mescalero 30 43 20 49 / 10 10 0 0
Timberon 29 43 18 47 / 10 10 0 0
Winston 27 45 16 52 / 10 10 0 0
Hillsboro 32 51 23 57 / 10 0 0 0
Spaceport 32 55 22 57 / 10 0 0 0
Lake Roberts 26 43 16 52 / 10 10 0 0
Hurley 32 48 21 54 / 10 0 0 0
Cliff 33 47 18 55 / 10 10 0 0
Mule Creek 32 47 18 54 / 10 10 0 0
Faywood 33 49 24 54 / 10 0 0 0
Animas 33 54 25 59 / 10 0 0 0
Hachita 33 55 20 59 / 10 0 0 0
Antelope Wells 35 56 25 61 / 10 0 0 0
Cloverdale 36 52 28 56 / 10 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory from 9 AM to 7 PM MST Monday for NMZ402-403-
407>413-417.
High Wind Warning from 9 AM to 7 PM MST Monday for NMZ414>416.
TX...Wind Advisory from 9 AM to 7 PM MST Monday for TXZ418>424.
&&
Brice/CrespoHazardous weather outlook, Feb 10, 7:03 AM MST, 7 hours 21 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 703 AM MST Sun Feb 10 2019 NMZ401>403-408-414>416-111415- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Eastern Black Range Foothills- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- 703 AM MST Sun Feb 10 2019 This Hazardous Weather Outlook is for portions of south central New Mexico and southwest New Mexico. .DAY ONE...Today and Tonight. Isolated showers, with some light snow possible above 8500 feet. High elevation roads with shade could develop a few slick spots. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Chance of showers Thursday through Saturday. Strong winds Monday, and especially Thursday, could cause driving difficulties. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NMZ404>407-409>413-417-TXZ418>424-111415- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 703 AM MST Sun Feb 10 2019 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight. Isolated showers possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong winds Monday, and especially Thursday, will cause driving difficulties. Also areas of blowing dust are possible, especially Lordsburg to Deming corridor. Showers possible Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Hefner
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 2:24 PM MST | Wind Advisory | EPZ | Doña Ana, Grant, Luna, Otero, Sierra | 28 hr |
Nearby
High Wind Warnings in New Mexico, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.